# SDR NWAA072799946

- Difficulty date: July 26, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- Aircraft time: 72,598 hours, 76,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CAT-WALK LIGHT OUT DURING EMERGENCY LIGHT CHECK.  REPLACED BATTERY PACK.
